On cluster sets of mappings of topological spaces
Doklady Akademii Nauk, Tome 264 (1982) no. 5, pp. 1069-1073
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_264_5_a10,
author = {N. B. Malysheva},
title = {On cluster sets of mappings of topological spaces},
journal = {Doklady Akademii Nauk},
pages = {1069--1073},
year = {1982},
volume = {264},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_264_5_a10/}
}
N. B. Malysheva. On cluster sets of mappings of topological spaces. Doklady Akademii Nauk, Tome 264 (1982) no. 5, pp. 1069-1073. http://geodesic.mathdoc.fr/item/DAN_1982_264_5_a10/